# SDR YYFA20120612001

- Difficulty date: June 12, 2012
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,227 hours, 29,344 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND SMOKE COMING OUT OF BATTERY VENT PORTS.  MX R & R BOTH SHIPS BATTERIES, BATTERY CHARGER AND THERMAL SENSORS IAW AMM 24-30-01,02,00.
